# SDR GTIA2024080938306

- Difficulty date: August 8, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 40,835 hours, 18,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME/ODOR DURING DESCENT DIRTY SOCK ODOR WAS VERY STRONG-ACCOMPLISHED TSM 05-50-00-810-831-A. DURING OPS OF ENGINES AND APU CONFIRM PACK 1 CONTAMINATED. DURING INSPECTION OF APU FOUND SIGNS OF OIL LEAKAGE. CONFIRM APU OVER SVC. CONFIRM PACK 2 IS GOOD. PACK 1 AND APU WILL BE PLACED ON MEL. REF. LP 3381903-2 & 3381904-1. A/C OK FOR AVC
